# SDR CALA2017122904660

- Difficulty date: December 29, 2017
- Submitted: December 30, 2017
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 109,554 hours, 17,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 24AB THRU 33AB INOPERATIVE.  TROUBLESHOT FOUND THE BATTERY PACK AND CHARGER BAD, REMOVED AND REPLACED AND OPS CHECKED GOOD.
